Journal article icon

Journal article

Spectral asymptotics for V-variable Sierpinski gaskets

Abstract:

The family of V -variable fractals provides a means of interpolating between two families of random fractals previously considered in the literature; scale irregular fractals (V = 1) and random recursive fractals (V = ∞). We consider a class of V -variable affine nested fractals based on the Sierpinski gasket with a general class of measures. We calculate the spectral exponent for a general measure and find the spectral dimension for these fractals. We show that the spectral properties and on...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Publisher's version

Actions


Access Document


Files:
Publisher copy:
10.1214/16-AIHP787

Authors


Freiberg, U More by this author
More by this author
Department:
Oxford, MPLS, Mathematical Institute
Hutchinson, JE More by this author
Publisher:
Institut Henri Poincaré Publisher's website
Journal:
Annales de l'Institut Henri Poincare (B) Probabilites et Statistiques Journal website
Volume:
53
Issue:
4
Pages:
2162-2213
Publication date:
2017-11-27
Acceptance date:
2016-08-12
DOI:
ISSN:
0246-0203
Pubs id:
pubs:642588
URN:
uri:6ee3e06b-4573-4567-8024-a61bff3c178d
UUID:
uuid:6ee3e06b-4573-4567-8024-a61bff3c178d
Local pid:
pubs:642588

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP